# SDR WK42004F00002

- Difficulty date: March 15, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N4CS
- Make and model: Rkwell NA26565
- Aircraft serial: 46527
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265K682
- Part serial: 3260052
- Condition: Damaged
- Location: Landing Gear
- Part time: 26 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TREAD CHUNKED AFTER 54 LANDINGS ON LT TIRE.
